# SDR VNAA2008103000010

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 9,532 hours, 9,368 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 308
- Condition: Failed
- Location: Aoa
- Part time: 13 hours, 13 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A STALL FAIL MESSAGE ON DEPARTURE.  CREW ELECTED TO RETURN TO CLT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX INSPECTED AND FOUND THE LT AOA BAD.  MX REMOVED AND REPLACED THE LT AOA TRANSDUCER.  CHECKS WERE PERFORMED.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
